Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Boils in groin area, itchy, painful, pus-filled. What is this?

I m 36 years old and started getting, what I think are boils, in my groin area. When they first started I was not sexually active although I was with a partner of 10 years at that time. I had hormonal imbalances and was not getting my period. Now my hormones have leveled out and I am finally regulating with my period but I still get these boils. They usually don t get very big but I end up squeazing them because they get itchy and painful. After draining them the skin would heal and they would go away leaving a scar . Now I have had this one for about 4 months. It gets bigger every week. I drain it about 5 times a day. The liquid is generally a clear yellow tint and it s never really been puss looking. At times the liquid seems a little thicker (mucous like) but quickly turns watery and yellow again. What is this and how do I get rid of it? It s painful and embarrassing. Can you help?
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  842
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hello. you probably seem to be having hidradenitis suppurativa(recurrent infection f apocrine sweat glands in axillae and groin)which gets infected from time to time.there are good long term antibiotics available(need to be taken for 3-6 months). if these are resistant and if you have completed your family, there are good non-antibiotics like systemic retinoids, for resistant cases.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor